# SDR CALA2020071201047

- Difficulty date: July 9, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 23,203 hours, 2,132 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC65BJF
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

CAPT REPORTED AFTER T/O AND UPON RETRACTION, GOT SLAT DRIVE EICAS MSG - REPEAT DMC-B787-A27-80-F1-29A-421A-A ACCOMPLISHED.DURING WIRING CHECK FOUND PLUG D1284P OUT OF PLACE AND LOCK BROKEN. CONNECTOR, ELECTRICAL PLUG SHELL P/N BACC65BJ-F REMOVED & REPLACED IN POSITION D1284P IAW SWPM 20-74-14. NO WIRES DISCONNECTED DURING REPLACEMENT.HIGH LIFT SYSTEM TEST, SLAT PRIMARY FCM L/R/C ACCOMPLISHED IAW DMC-B787-A-27-80-F1-29A-421A-A OK.FLAPS/SLATS OPERATIONAL TEST ACCOMPLISHED,  ALL SATISFACTORY.
